Skip navigation

Please use this identifier to cite or link to this item:
Title: Exotic smoothness and particle physics
Authors: Sładkowski, Jan
Keywords: fizyka cząstek elementarnych; topologia; przestrzenie Banacha
Issue Date: 1996
Citation: Acta Physica Polonica B, Vol. 27, no. 7 (1996), s. 1649-1652
Abstract: Short introduction to exotic differential structures on manifolds is given. The possible physical context of this mathematical curiosity is discussed. The topic is very interesting although speculative.
ISSN: 0587-4254
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Sladkowski_Exotic_smoothness.pdf348,43 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons